Posted 7/24/2014 3:35 PM (GMT -6)
at first, remi was a wonder drug. i felt almost normal a day or two after the infusion, no other side effects really. i couldnt believe it. at times, i forgot i even had stupid crohns.
then i had the Prometheus test done because i was getting flares towards the end of my 8 week cycles, sometimes around week 5. these flares were far worse than flares i had before i started remi. i would also get severe, migrating joint pains in this time too.
i then got my remi moved to 6 weeks but i think the prometheus test showed that my antibodies are too high and we are going to switch me to either humira or cimzia soon.
this past week, about 4 weeks after my last infusion, i started to flare. then this past weekend, i started throwing up everything, including water, which ive never done before. of course i was at a beach house in california w/ my girlfriends family (crohns always has the greatest timing!) so i tried to switch to a liquid diet, but just kept having major D and barfing after one ritz or drink of water. so i didnt eat for a couple days and didnt really drink either. spent Monday in the ER and am now spending the week at home on prednisone (the devil drug!) which will hopefully hold me over until my next remi treatment on tuesday. but i am now able to drink and eat small meals! o m g - crackers and noodles never tasted so good!
also, my GI said to be wary of any fever over 100.5 degrees while on remi.